# SDR DHL9870813C

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT MLG WW WEB CRACKED AT LOWER FWD  I/B CORNER.  STOP DRILLED CRACK, PERFORMED HFEC, INSTALLED WEB REPAIR DOUBLER PER SRM 51-40-2, 8 X 6.  ALSO, FOUND ANGLE CRACKED.  REPAIRED PER SRM 51-40-4, 7 X 7.  N/R 3097
